Jump to content

Gaba Receptors


[mr...]

Recommended Posts

I believe they do, there is less of the drug available so they have to adapt just like they did when you introduced the drug.
Link to comment
Share on other sites

What about stress? Can that set the repaired part back?

I keep thinking I am getting back to feeling better then bang another drop.

Link to comment
Share on other sites

What about stress? Can that set the repaired part back?

I keep thinking I am getting back to feeling better then bang another drop.

 

I consider stress to be the biggest contributor to increased symptom severity.

Link to comment
Share on other sites

Thank you Pamster.

I am not even off the meds and have struggled to reduce over the last year due to different stressors.

Any advice on how to rein it in/give yourself the best chance? Sometimes I feel it occurs subconsciously.

What about stress? Can that set the repaired part back?

I keep thinking I am getting back to feeling better then bang another drop.

 

I consider stress to be the biggest contributor to increased symptom severity.

Link to comment
Share on other sites

Thank you Pamster.

I am not even off the meds and have struggled to reduce over the last year due to different stressors.

Any advice on how to rein it in/give yourself the best chance? Sometimes I feel it occurs subconsciously.

What about stress? Can that set the repaired part back?

I keep thinking I am getting back to feeling better then bang another drop.

 

I consider stress to be the biggest contributor to increased symptom severity.

 

Are you talking about stress or anxiety?  I believe reducing stress is an action you can take, anxiety is another matter.

Link to comment
Share on other sites

Probably a bit of both.

Any advice is appreciated?

I have had so many dips and worry about not being able to get off easily due to previous attempts/errors.

This time it was like the dip just came upon me. I am not sure if I can stop them. Does that make sense?

Thank you for your time x

Thank you Pamster.

I am not even off the meds and have struggled to reduce over the last year due to different stressors.

Any advice on how to rein it in/give yourself the best chance? Sometimes I feel it occurs subconsciously.

What about stress? Can that set the repaired part back?

I keep thinking I am getting back to feeling better then bang another drop.

 

I consider stress to be the biggest contributor to increased symptom severity.

 

Are you talking about stress or anxiety?  I believe reducing stress is an action you can take, anxiety is another matter.

Link to comment
Share on other sites

Pamster. Can you help here?

I have woken up so angry and anxious that noone told us the meds were short term and also that we just accepted them and did not read up on them properly. I am getting so uptight that I cant get off them.

Probably a bit of both.

Any advice is appreciated?

I have had so many dips and worry about not being able to get off easily due to previous attempts/errors.

This time it was like the dip just came upon me. I am not sure if I can stop them. Does that make sense?

Thank you for your time x

Thank you Pamster.

I am not even off the meds and have struggled to reduce over the last year due to different stressors.

Any advice on how to rein it in/give yourself the best chance? Sometimes I feel it occurs subconsciously.

What about stress? Can that set the repaired part back?

I keep thinking I am getting back to feeling better then bang another drop.

 

I consider stress to be the biggest contributor to increased symptom severity.

 

Are you talking about stress or anxiety?  I believe reducing stress is an action you can take, anxiety is another matter.

Link to comment
Share on other sites

Pamster. Can you help here?

I have woken up so angry and anxious that noone told us the meds were short term and also that we just accepted them and did not read up on them properly. I am getting so uptight that I cant get off them.

Probably a bit of both.

Any advice is appreciated?

I have had so many dips and worry about not being able to get off easily due to previous attempts/errors.

This time it was like the dip just came upon me. I am not sure if I can stop them. Does that make sense?

Thank you for your time x

Thank you Pamster.

I am not even off the meds and have struggled to reduce over the last year due to different stressors.

Any advice on how to rein it in/give yourself the best chance? Sometimes I feel it occurs subconsciously.

What about stress? Can that set the repaired part back?

I keep thinking I am getting back to feeling better then bang another drop.

 

I consider stress to be the biggest contributor to increased symptom severity.

 

Are you talking about stress or anxiety?  I believe reducing stress is an action you can take, anxiety is another matter.

 

Hi Miss piggy,

 

If you'll start a thread I'll be happy to talk to you but I'm uncomfortable hijacking mrcybershow's thread. 

Link to comment
Share on other sites

×
×
  • Create New...